# SDR DALA2020092503168

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 10,386 hours, 5,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 11WL EXT FAULTED BATTERY ON EMERGENCY LIGHT TEST.  CORRECTIVE ACTION: RESET BATTERY PACK AND CYCLED AC PWR.  ESPU SYS TEST OK.
